# SDR 96ZZZM821

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav/Com Panel
- Part number: G4816
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLT NR 270, ATL-ATL, AIR RETURN FOR MTC CONVENIENCE, THE NR 1 VHF RADIO WOULD NOT TRANSMIT OR RECEIVE ON MOST FREQUENCIES.  THE NR 2 AZIMUTH AND RMI NEEDLE INOP.  REMOVED AND REPLACED NR 1 VHF CONTROL PANEL PER 23-10, OPS CHECK GOOD, AND REMOVED AND REPLACED NR 2 NAV/COMM PANEL PER 34-51, OPS CHECK GOOD.
